# SDR 03FDEA00652

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 61,860 hours, 42,689 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Part number: 403024
- Part serial: 467B
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAT INDICATOR INTERMITTANT.  INDICATOR FAILED ON CLIMBOUT WITH OFF FLAG CYCLING FOR 30 SEC.  THEN FAILED WITH SOLID OFF FLAG FOR 60 MIN.  INDICATOR CAME BACK ON DURING APPROACH.  REMOVED AND REPLACED TAT INDICATOR & OPS CHECKED PER 727-200 MM 34-13-000-5.  ALL INDICATIONS NORMAL.
